# SDR B3OR2003006

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N7247Y
- Make and model: Beech A200
- Aircraft serial: BC03
- Aircraft time: 13,600 hours, 11,061 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH NOTICED (PAINT BUBBLING) ON LT AND RT, MIDDLE ELEVATOR HINGE.  FURTHER INVESTIGATION BY SCRAPEING-OFF PAINT BUBBLE, CORROSION WAS FOUND. ATTEMPT WAS MADE TO CLEAN AND TREAT AREA,  FOUND THAT MORE YOU TRIED TO CLEAN CORROSION, MORE METAL WAS BEING REMOVED IN PROCESS.  FLAKING, CORROSION WAS TOO DEEP INTO METAL OF HINGE BRACKET. NEW HINGE BRACKET WAS ORDERED AND AFFECTED PART WAS REPLACED. A/C WAS RE-PAINTED OVER TWO YEARS AGO. WE HAVE FOUND IT DIFFICULT TO SPOT THESE (BUBBLED PAINT) AREAS.   REPLACEMENT OF AFFECTED PART. IT IS ADVISED THAT OPERATORS OF AIRCRAFT PAY PARTICULAR ATTENTION ELEVATOR HINGE BRACKETS AT THEIR NEXT MAINT INSP.
